# SDR AALA202302205905

- Difficulty date: February 13, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N315PE
- Make and model: Boeing 737823
- Aircraft serial: 31261
- Aircraft time: 17,505 hours, 7,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524035
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR SUPPORT LOCATED ABOVE MAIN LANDING GEAR WHEEL WELL AT BS 536 AND FROM LBL 0 TO LBL 24. REPLACED FLOOR SUPPORT PER DWG 143A5400 AND AARD 51-00-05.
